# SDR CA990817040

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z142
- System (JASC): 3120 · Independent Instruments
- Part: Wire
- Condition: Failed
- Location: Cockpit
- Part time: 855 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO A RECENT SHORTING AND MELTING OF THE CLOCK WIRE IN A LIKE PRODUCTION AIRCRAFT.  THE CLOCK WIRE WAS INSPECTED FOR THE PRESENCE OF A CIRCUIT PROTECTIVE DEVICE AND NONE WAS FOUND LEAVING THE CLOCK WIRE HOT FROM THE BATTERY SWITCH AND ULTIMATELY THE BATTERY.  AN IN-LINE FUSE WAS INSTALLED AT THE BATTERY SWITCH.
